Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A fixed point theorem for simplicial complexes whose fundamental groups are free products


Author: Frank Raymond
Journal: Proc. Amer. Math. Soc. 90 (1984), 111-117
MSC: Primary 57S10; Secondary 57S17
MathSciNet review: 722427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A fixed point theorem for actions of toral and finite $ p$-groups is obtained for finite simplicial complexes satisfying certain conditions on their fundamental groups and their universal covering spaces. Examples are constructed relating this result to other well-known results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 57S17

Retrieve articles in all journals with MSC: 57S10, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722427-1
PII: S 0002-9939(1984)0722427-1
Keywords: Transformation groups, covering spaces, ends, Freudenthal compactification, clc, cohomology groups, simplicial complex, fundamental group, free products, fixed points
Article copyright: © Copyright 1984 American Mathematical Society